Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child had flu. Took Tamiflu. Had secondary infection. On Augmentin. Having achiness, weakness. Caused by antibiotic?

My 12 year old daughter was diagnosed with flu on March 6. Took Tamiflu . She started feeling better. Then she crashed again with a secondary infection on Monday March 10.. Sinus infection. She is 875ml of Augmentin since Monday. Today, no fever, all blood work came back normal, still has a cough , BUT she is VERY weak, achy and feels like walking down the hall is a marathon. Should it take this long to feel better? I m worried. Could the antibiotic make her feel this way? Please advise. Thank you!!
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Both flu and the medicine Tamiflu can make you extremely weak which your daughter is experiencing. I suggest let her have adequate rest and a good nutritious diet and she should soon be on the road to recovery. Do finish the course of antibiotic which has been started. Flu can take some time, even 10-14 days, before the weakness disappears.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Thu, 21 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor